Zinel Suspension

ZINEL SUSPENSION in infants, offers quick relief from teething pains, pain associated with immunization and other feverish conditions.

Composition
Each 5ml suspension contains: Acetaminophen (Paracetamol) 120mg

Dosage
      »» 6 – 12 years: 10 to 20 ml 3 to 4 times daily.
      »» 1 – 6 years: 5 to 10 ml 3 to 4 times daily.
      »» 3 – 12 months: 2.5 to 5ml 3 to 4 times daily.

Contra-indication
ZINEL Suspension is contra-indicated in patients who have manifested hypersensitivity or allergic reaction to Acetaminophen (Paracetamol). In case of Overdose, immediate medical attention is required even if symptoms of overdose are not present

Storage
Store in a dry place below 25°C. Protect from light.

Presentation
ZINEL SUSPENSION is presented in 100ml amber glass bottles.